RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 2, Pages 251–263 (Mi tvp2294)  

On the closeness of moments in normal approximation in Hilbert space

B. A. Zalesskiĭ, V. V. Sazonov

Moscow

Abstract: The rate of convergence of absolute moments in the central limit theorem in Hilbert space is estimated. Theorem 1 improves and extends some of our recent results obtained in [1].

Full text: PDF file (1414 kB)

English version:
Theory of Probability and its Applications, 1984, 28:2, 263–277

Bibliographic databases:

Received: 03.09.1982

Citation: B. A. Zalesskiǐ, V. V. Sazonov, “On the closeness of moments in normal approximation in Hilbert space”, Teor. Veroyatnost. i Primenen., 28:2 (1983), 251–263; Theory Probab. Appl., 28:2 (1984), 263–277

Citation in format AMSBIB
\Bibitem{ZalSaz83}
\by B.~A.~Zalesski{\v\i}, V.~V.~Sazonov
\paper On the closeness of moments in normal approximation in Hilbert space
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 2
\pages 251--263
\mathnet{http://mi.mathnet.ru/tvp2294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=700209}
\zmath{https://zbmath.org/?q=an:0533.60007|0515.60013}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 2
\pages 263--277
\crossref{https://doi.org/10.1137/1128024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984SS85900004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2294
  • http://mi.mathnet.ru/eng/tvp/v28/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021